# SDR HEEA076901

- Difficulty date: October 24, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 2,489 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS4496
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED MAIN ROTOR P/C LINK BEARING WORN WITH PLAY.
